# SDR BAQA092571

- Difficulty date: December 29, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,658 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Rod End
- Part number: 10545372
- Condition: Worn
- Location: Flt Controls
- Part time: 1,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANIC SCRAPPED ROD END AT SITE.  UNIT REMOVED DUE TO EXCESSIVE PLAY. REPLACED WITH SERVICABLE UNIT.  02/09/2004
